# SDR SWAA2023092893772

- Difficulty date: August 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK CRACKED AT FASTER'S TAIL @ LBL- 1 STA 540 MKD DOT<[01] REMOVED AND REPLACED MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK STA 540 LBL-1 PER B737-700 SRM 51-40-02-0G-0 AND DRAWING 143A0060;[02] CERTIFIED FLOOR SUPPORT BREAK REPLACEMENT.
